# SDR UALA2012032001794

- Difficulty date: March 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 55,389 hours, 20,702 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 291
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION NOISE ENCOUNTERED IN FLIGHT.  REF FLT MANUAL 12.20.1 NEED TO COMPLETE VIBRATION REPORTING CHECKLIST AND DEBRIEF MAINTENANCE (SAMC) ON ARRIVAL TO DESTINATION STATION CREW COMMENTS: CONT...FL320-285KTS.78-148.4GW.  PUT IN SLIGHT RUDDER  BOTH L+R AND SMOOTH FLIGHT.  REF AMIS ITEM 3892002 FOR LEFT ELEVATOR RIG.  ELAC AOG C4555, STORES FOUND ELAC, INSTALLING.
